Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The free Lie ring and Lie representations of the full linear group


Author: Angeline Brandt
Journal: Trans. Amer. Math. Soc. 56 (1944), 528-536
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9947-1944-0011305-0
MathSciNet review: 0011305
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. E. Littlewood, The theory of group characters and matrix representations of groups, Oxford, Clarendon Press, 1940. MR 0002127 (2:3a)
  • [2] F. D. Murnaghan, The theory of group representations, Baltimore, The Johns Hopkins Press, 1938.
  • [3] J. V. Uspensky and M. A. Heaslet, Elementary number theory, New York, McGraw-Hill, 1939.
  • [4] H. Weyl, The classical groups, Princeton, Princeton University Press, 1939. MR 1488158 (98k:01049)
  • [5] K. Kondo, Tables of characters of the symmetric group of degree 14, Proceedings of the Physics-Mathematical Society of Japan (3) vol. 22 (1940) pp. 585-593. MR 0002129 (2:3c)
  • [6] W. Magnus, Über Beziehungen zwischen hoheren Kommutatoren, J. Reine Angew. Math. vol. 177 (1937) pp. 105-115.
  • [7] R. M. Thrall, On symmetrized Kronecker powers and the structure of the free Lie ring, Amer. J. Math. vol. 64 (1942) pp. 371-388. MR 0006149 (3:262d)
  • [8] -, Young's semi-normal representation of the symmetric group, Duke Math. J. vol. 8 (1941) pp. 611-624. MR 0005728 (3:195c)
  • [9] M. Zia-ud-Din, The characters of the symmetric group of order 11!, Proc. London Math. (2) vol. 39 ,(1935) pp. 200-204.
  • [10] -, The characters of the symmetric group of degrees 12 and 13, Proc. London Math.. Soc. (2) vol. 42 (1937) pp. 340-355.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1944-0011305-0
Article copyright: © Copyright 1944 American Mathematical Society

American Mathematical Society